RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 26, Number 3  


Equation for density matrix and scaling properties of the inclusive cross section
A. A. Arkhipov, A. A. Logunov, V. I. Savrin
291
Conservation laws for the four-fermion interaction in two-dimensional spacetime
I. Ya. Aref'eva
306
Spectral properties of bilocal operators in the expansion of a product of local operators on the light cone
Yu. G. Shondin
309
Generalized uncertainty relations and efficient measurements in quantum systems
V. P. Belavkin
316
Asymptotic spectrum of three-particle system with exchange potential
V. S. Vasilevskii, G. F. Filippov
330
High-temperature expansions at an arbitrary magnetization in the ising model
N. M. Bogolyubov, V. F. Brattsev, A. N. Vasil'ev, A. L. Korzhenevskii, R. A. Radzhabov
341
Singularities of the thermodynamic functions at condensation points
V. Ya. Krivnov, B. N. Provotorov, V. L. Èidus
352
Calculation of single-particle strengths of states
G. Ochirbat
358
Nearest-neighbor approximation in the thermodynamics of coulomb systems and plasmas
V. S. Vorob'ev, A. L. Khomkin
364
Influence of the interaction energy terms quadratic in the deformations on the nature of phase transitions
V. M. Nabutovskii, E. V. Kholopov
376
Dynamics in the state space and Heisenberg equations
V. M. Maksimov
382
Quasicollective spin waves in the paramagnetic region of an anisotropic Heisenberg ferromagnet
Yu. G. Rudoi
387
Particle-like solutions of the equations of gauge theories
Yu. S. Tyupkin, V. A. Fateev, A. S. Schwarz
397
Remarks on quasiaverages
V. I. Yukalov
403
Derivation of the Schrödinger equation from scale invariance
V. Ya. Kreinovich
414
Quantum solitons and their connection with fermion fields for the $(\sin\varphi)_2$
A. K. Pogrebkov, V. N. Sushko
419
On a property of solutions of the wave equation
Yu. G. Shondin
425
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019